MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11/130 DEG TI CANN TFNA 235/LEFT - SILE; FEMUR NAIL, STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11/130 DEG TI CANN TFNA 235/LEFT - SILE; FEMUR NAIL, STERILE
Model Number 04.037.145S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history review: manufacturing records on product code 04.037.145s with lot number 269p911 were reviewed; and all dimensional, visual, sterility and packaging criteria at the time of release were met with no issues documented during the manufacture that would contribute to this complaint condition.
 
Event or Problem Description
This is 1 of 2 for (b)(4).It was reported by the sales rep that on an unknown date, the patient presented with 235mm tfna and non union after 5 months of surgery for an intertroch fracture.There was also a lateral femoral wall fracture below the blade hole.The nail broke at the proximal hole.The nail and blade were removed and revised to a long tfna and lag screw.The status of the patient post hardware removal was unknown.No additional information was provided.This report is for one 11/130 deg ti cann tfna 235/left - sile device.This complaint involves two devices.

Brand Name
11/130 DEG TI CANN TFNA 235/LEFT - SILE
Common Device Name
FEMUR NAIL, STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14250441
Report Number2939274-2022-01535
Device Sequence Number17242656
Product Code HSB
UDI-Device Identifier10886982096579
UDI-Public10886982096579
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.145S
Device Catalogue Number04.037.145S
Device Lot Number269P911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight81 KG